| Model Number |
I-K2218FP00 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An event regarding crack/fracture involving a specialty pin was reported.The event was not confirmed.Device evaluation and results: not performed as product was not returned.Clinician review: no medical records were received for review with a clinical consultant .Device history review: could not be performed as lot code information was not provided. complaint history review: could not be performed as lot code information was not provided. conclusion: the event could not be confirmed because insufficient information was provided.Additional information including operative reports, device lot identification, return of the device as well as photographs/video of the event as it occurred are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
Event or Problem Description
Part #: i-k2218fp00 2 pins were used in a total knee.They were drilled into the patient using a wire driver and upon removing the wire driver the end of the pins broke off.Nothing was left in the patient.